# SDR USAASB99285

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Bay
- Part time: 29,404 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2743 - AIRCRAFT DEPARTED BDL WITH MEL 21-14A APPLIED, CABIN PRESSURE CONTROL SYSTEM AUTOMATIC MODE INOPERABLE.  AFTER TAKEOFF, THE CAPTAIN REPORTED THE STANDBY MODE WOULD NOT WORK AND THE AIRCRAFT WOULD NOT PRESSURIZE PROPERLY.  FLIGHT RETURNED TO FIELD AT BDL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD.  CLEARED MEL 21-14A.  (X)
